# SDR SWIA201334789

- Difficulty date: September 28, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 29,209 hours, 23,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL WITH APU RUNNING & THE PACKS OFF OR ENGINES RUNNING & LOW AIR FLOW DUE TO LOW POWER SETTING.  FLT#4601 COULD NOT DUPLICATE ELECTRICAL SMELL.  INSPECTED AVIONICS BAY FOR SIGNS OF DEFECTS TO WIRE BUNDLES &  FOUND NO-DETECTS AT THIS TIME.
